Feb 14, 2009
i sent many questions b4 ..... anyway i had hemorrhoidectomy recently and i consume anagesics diantalvic,,, nsaid,,, tramal like hell ... my question is what are the risk on my status... i am undetectable cd4 in 300 and something ... i am on tenvor ,, lamv,,, efavir.. best regards
| Response from Dr. Young
Hello and thanks for your post.
Generally analgesics (pain medications) don't have any significant interactions with HIV medications. I'd be careful about overdosing on NSAIDs (like ibuprofen) while taking tenofovir, since both can add to kidney injury, particularly in those who have underlying kidney disease.
So, overall, no particular risks on your HIV status.
Take care, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Thrush A Symptom Of Acute HIV Infection?
- Vaginal Discharge Could I Have Acute HIV Infection
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.